# SDR A6WA2019093046883

- Difficulty date: September 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103295
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 FLOOR SEAT TRACK ON LBL 9 HAS CORROSION.  REMOVED AND REPLACED #4 FLOOR SEAT TRACK ON LBL 9 IAW CRJ-200 AMM 53-01-01
